Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Riesz operators and Fredholm perturbations


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 74 (1968), 1139-1144
DOI: https://doi.org/10.1090/S0002-9904-1968-12083-X
MathSciNet review: 0231222
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Dieudonné, Foundations of modern analysis. Academic Press, New York, 1960. MR 120319
  • 2. David Kleinecke, Almost-finite, compact and inessential operators, Proc. Amer. Math. Soc. 14 (1963), 863-868. MR 155197
  • 3. S. R. Caradus, Operator of Riesz type, Pacific J. Math. 18 (1966), 61-71. MR 199704
  • 4. I. C. Gohberg and M. G. Krein, Fundamental aspects of defect numbers, root numbers, and indices of linear operators, Uspehi Mat. Nauk. 12 (1957), 43-118. MR 96978
  • 5. Shmuel Kaniel and Martin Schechter, Spectral theory for Fredholm operators, Comm. Pure Appl. Math. 16 (1963), 423-448. MR 154148
  • 6. I. A. Feldman, I. C. Gohberg and A. S. Markus, Normally solvable operators and ideals associated with them, Izv. Moldavsk Filiala Akad. Nauk. SSSR, 10 (1960), 51-69. MR 218920
  • 7. Bertram Yood, Difference algebras of linear transformations on a Banach space, Pacific J. Math. 4 (1954), 615-636. MR 68117
  • 8. Bertram Yood, Properties of linear transformations preserved under addition of a completely continuous transformation, Duke Math. J. 18 (1951), 599-612. MR 44020
  • 9. A. F. Ruston, Operators with Fredholm theory, J. London Math. Soc. 29 (1954), 318-326. MR 62345


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12083-X

American Mathematical Society